# SDR 99ZZZX3541

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102UM
- Make and model: Aerosp AS355E
- Aircraft serial: 5075
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 355A32060880
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR TRANSMISSION CHIP LIGHT CAME ON IN-FLIGHT WHILE LANDING AT ITS BASE OF OPERATION.  MAINTENANCE REMOVED CHIP PLUG.  SEVERAL CHIPS WERE FOUND ON PLUG.  EXAMINED OIL FILTER METAL AND ALUMINUM WAS PRESENT IN FILTER.  REMOVED BEVEL REDUCTION GEARBOX ON COMBINING GEARBOX FOR REPAIR.  TSO:  2,359.4 HOURS.  OVERHAUL IS 3,000 HOURS.
